# SDR 97UAL900025

- Difficulty date: January 12, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N7285U
- Make and model: Boeing 727222
- Aircraft serial: 21563
- Engine: Pwa JT8D15
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Side Panel
- Condition: Loose
- Location: Rt Cockpit
- Stage of operation: NR
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

LAST .25 TRAVEL OF FULL LEFT RUDDER BINDING, AT THE .75 LEFT RUDDER POSITION FELT A POP AND THEN PEDAL JUMPS TO FULL.  *S/D*  FIRST OFFICERS RIGHT HAND OUTBOARD PANEL WAS LOOSE.  TIGHTENED SCREWS TO PROVIDE CLEARANCE FOR RUDDER PEDALS, SYSTEM CHECKS OK.
